# SDR V2JA052313DEF130

- Difficulty date: May 23, 2013
- Submitted: May 25, 2013
- Operation: Air carrier
- Aircraft: N165SL
- Make and model: Piagio P180
- Aircraft serial: 1135
- Aircraft time: 6,263 hours, 4,753 cycles
- Engine: Pwa PT6A66
- Engine time: 9,100 hours, 6,876 cycles
- Propeller: Hartzl HCE5N3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 80117609001
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

MASTER CAUTION (DOOR SEAL) AT 34,000.  RAN CHECKLIST WITH F/O FOR DESCENT TO 30,000 FT.   AT 30,000 FT AIRCRAFT WAS STABLE.  AFTER ABOUT 5 TO 10 MINUTES A LOUD DOOR SEAL NOISE WAS NOTED AND CABIN BEGAN TO CLIMB RAPIDLY.  AN EMERGENCY DESCENT WAS PERFORMED AS ACFT WAS DIVERTED TO WITHOUT FURTHER INCIDENT.
